Bluelight

Thread: Possible Cocaine Overdose?

Results 1 to 4 of 4
  1. Collapse Details
    Possible Cocaine Overdose? 
    #1
    So me and my girlfriend have some Coke and weve been doing it probably every night for aboit 3 or 4 days. We've done less than 1/3 a gram each, per night. But tonight we've done about 5 lines each. And we got up to go outside and she was fine. Then she said she got extremely dizzy really fast, and said she might pass out. So we went back inside and she laid down and her legs kind of started twitching. But she was cold and her heart rate was about 60. Are these just symptons associated with doing coke? Or symptons of a OD possibly coming on? Thanks.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter dirzted's Avatar
    Join Date
    Mar 2013
    Location
    California
    Posts
    626
    You can always seek medical attention, hospital staff don't care what you did they just want to help, do not be afraid of seeking help.

    The heart rate of only 60 seems incredibly anomalous to me, that seems extremely low for cocaine in general, let alone an overdose. Additionally, the low (rather than high) body temperature is also the opposite of what you would expect with cocaine/stimulant use. It is because of these peculiarities that I am worried for her safety. If you still do not seek medical attention, be sure to stay hydrated and DON'T DO ANYMORE COCAINE TONITE.

    I would also ask how sure you are that what you have is cocaine, although it seems like you would know by now given that you've already dosed with this same batch.

    Please report back with updates on your status.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Other Drugs
    Basic Drug Discussion
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,747
    Quote Originally Posted by ThatWhiteJep View Post
    she said she got extremely dizzy really fast, and said she might pass out. So we went back inside and she laid down and her legs kind of started twitching. But she was cold and her heart rate was about 60. Are these just symptons associated with doing coke? Or symptons of a OD possibly coming on? Thanks.
    your gf's reaction is the opposite of what you would expect in a cocaine overdose, Jep - which is essentially a great thing pal...
    i was once very close to ODing on coke and my BPM was like 170 - you could see my heart pounding thru my t-shirt.

    Quote Originally Posted by dirzted View Post
    You can always seek medical attention, hospital staff don't care what you did they just want to help, do not be afraid of seeking help.

    The heart rate of only 60 seems incredibly anomalous to me, that seems extremely low for cocaine in general, let alone an overdose. Additionally, the low (rather than high) body temperature is also the opposite of what you would expect with cocaine/stimulant use. It is because of these peculiarities that I am worried for her safety. If you still do not seek medical attention, be sure to stay hydrated and DON'T DO ANYMORE COCAINE TONITE.
    i've highlighted of dirzted's is great advice, if either of your conditions get worse then you need to go straight to A&E
    and yes, no more cocaine for either of you tonight, if what you have even is cocaine!
    which segways ncely into my next and final point, again, another of dirzted's,

    Quote Originally Posted by dirzted View Post
    I would also ask how sure you are that what you have is cocaine, although it seems like you would know by now given that you've already dosed with this same batch.
    are either you or your gf very experienced with Jep?? because as has been mentioned already your gf's reaction isn't what i'd expect from being on cocaine for 3 days, or any stimulant for that matter
    there are a lot of stories of fent working its way into or just totally replacing and being sold as all kinds of narcoics, uppers or downers and we shouldn't take this lightly -
    do you know how to spot an opiate OD OP? could you both just quickly check each other's pupils and see if they're normal, huge or very very small.
    this is best done in natural light, could you do that quick and let me know - as pinpointed pupils arw a sign of an opiate which shouldn't be in cocaine...
    Last edited by keeping; 17-11-2017 at 16:05.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Maybe I'm different, but stimulants seem to affect me a little differently than you guys. My heart rate will be very fast on meth or coke, but as my dose increases after a certain point it begin to slow. Usually to the point where I could literally do a shot of either substance and just fall asleep shortly after. Maybe she did so much of the coke her body became over-stimulated?
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •